# SDR ASAA2019050929275

- Difficulty date: May 9, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 15,326 hours, 5,021 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES ON RECALL, EXTINGUISHES WHEN RESET. GROUNDED - YES. RIGHT TEMP CONTROLLER SHOWED FLT DECK TRIM VALVE FAULT LOGGED. PERFORMED TEMP CONTROLLER BITE ON LEFT AND RIGHT CONTROLLERS, NO CURRENT FAULTS, NO HISTORY. RAN PACK SYSTEM NORMAL REF FIM 21-62 TASK 842.
